# SDR YENA20121129655

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 16,070 hours, 9,492 cycles
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 1283 BOS-RIC, AIR RETURN TO BOS DUE TO ENGINE 2 HIGH VIBRATION LP 4.1 IN CLIMB.  PERFORMED FULL BALANCE OF NR 2 ENGINE ADDED B+03 10.13 B+04 11.90 B+05 3.49 B+06 11.90 B+07 10.13 OPS TEST GOOD PER EMM 72-00-00.
